Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the extension of a transformation


Author: Earl J. Mickle
Journal: Bull. Amer. Math. Soc. 55 (1949), 160-164
Cited work: Bull. Amer. Math. Soc., Volume 49, Number 2 (1943), 100--108
Cited work: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 235--238
MathSciNet review: 0029974
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09189-9
PII: S 0002-9904(1949)09189-9



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia